# SDR FDEA202108262104

- Difficulty date: August 26, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 5-93 X = - 8.5 FOUND CRACK. MAIN DECK CARGO COMPARTMENT , CRACKED SEAT TRACK AT STATION 5-93 X = - 8.5 REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 5-63 TO EXISTING SPLICE STATION 5-  123 / 1531 X = - 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
